# SDR DALA2016110908598

- Difficulty date: November 12, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 77,268 hours, 58,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN MID CARGO DOOR INTERNAL STRUCTURE ANGLE SUPPORT FWD TO AFT OF IS EXFOLIATED.  REMOVED AND REPLACED THE ANGLE SUPPORT .
